# SDR KBM2006F00018

- Difficulty date: January 1, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- Aircraft time: 10,625 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Condition: Worn
- Location: Pitch Link
- Component: Pitch Link
- Component part number: 350A33214501
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R PITCH LINK, BUSHING WORN BEYOND LIMITS, REMOVED AND REPLACED.  (K)
